Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Taken asthma medicines for coughing. Feeling lazy, have joint pain, bad taste in mouth. Side effect?

we had refer to asthma doctor.. for constant coughing.. its abut my grand mother who is 70 years old.... the doctor has referred asthma medicines.. after some tests we came to know my grand mother is not suffering from asthma problem... now my question is my grand mom feels very lazy and tired all the and she even have joint pains and a bad taste in her mouth.... is it any kind of side effect which is harming her???
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Allergist and Immunologist 's  Response
mAY BE SOME MEDICINE USED CAUSING THIS
TAKE WARM WATER 2 - 3 GLASSES IN MORNING
ADD ANTACID SYP
AND ANTIALLERGICS TILL THE SIDE EFFECT OF MEDICINE IS GONE
Answered: Fri, 12 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor